Find out more about Lipoflavinoids

TMJ Tinnitus

Lingering Songs in Your Ear Because of TMJ Tinnitus

TMJ TinnitusMusic has been one of the common passions of many people around different parts of the globe today. Because of this, there have been so many fads and fans out there. People seem to be too drowned in various forms of symphonies and melodies that some even go to the extent of bringing along items that will constantly provide them with music. Technology has been kind with this aspect and has been providing individuals with different types of music players to satiate that great need for music.

Should it also be attributed to this great love for music that you have to hear more sounds the moment that you removed your ear phones and remained quiet for the rest of your time? This may not always be the case. Take note that if you have been experiencing this lately, it may indicate something more serious than simply hearing significant amounts of sounds inside your ear.

TMJ Tinnitus disorderTMJ tinnitus is a form of infection that may occur inside your ear due to many types of causes. TMJ tinnitus may be caused by the increase of blood flow that rushes in near your ear structures that gathers sounds. Among the structures that gather sounds for you to hear are your ear canal and your ear drum along with the three small bones that produces the sounds — the anvil, the hammer, and the stirrup. When your blood in that area starts to surge in, it produces pulsating sounds that are usually in time with the sound that is produced by the pumping of blood through your arteries and veins.

This type of TMJ tinnitus has serious underlying consequences that may follow. Because the amount of blood that surges in that area is generally increased, this may mean that your blood pressure may have increased over time. This means that your major blood vessels that are within the vicinity of the area may be at risk of bursting anytime. This, in turn, may lead to more serious problems such as aneurysm and bursting of the blood vessels. Therefore, you should not take this type of TMJ tinnitus lightly because this may cause your life to be in great danger.

TMJ Tinnitus treatmentTMJ tinnitus may also be caused by various types of drugs that you may be taking. There have been many types of drugs that are known to be causing TMJ tinnitus for many people. One of the most common drugs that may cause your TMJ tinnitus is the aspirin. Aside from this, TMJ tinnitus may also manifest as a form of withdrawing from a drug that you have been using for a long time. One of these drugs is the benzodiazepine. It may take a while before the signs of drug withdrawal wear off, thus reducing the instances of having TMJ tinnitus.

TMJ tinnitus may be cause by a lot of things. What is important is to seek the consultation of your physician as soon as you see the signs of this ear problem. This can potentially save you in the long run.

 

Comments are currently closed.